# SDR 98ZZZX1383

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N138BA
- Make and model: Beech 65-B80
- Aircraft serial: LD361
- System (JASC): 3710 · Vacuum Distribution System
- Part: Adapter
- Part number: LW12540
- Condition: Cracked
- Location: Air Pump
- Part time: 763 hours
- Component: Aro, A505CDD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING AN OIL LEAK ON THE RT ENGINE, DID A DYE PENETRANT INSPECTION OF THE AIR PUMP ADAPTER, AND FOUND IT CRACKED IN THE AREA OF THE FLANGE THAT MATES WITH THE ENGINE ACCESSORY CASE.  SUBMITTER STATED THEY FIND THIS A COMMON DEFECT IN FLEET OF 17 QUEEN AIR WITH AT LEAST 8 OCCURRENCES A YEAR USUALLY AROUND THE AREA OF THE ATTACHMENT POINT HOLES OF THE FLANGE.
